Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2020 | Journal Article | IST-REx-ID: 6761 | OA
Avni, G., Henzinger, T. A., & Kupferman, O. (2020). Dynamic resource allocation games. Theoretical Computer Science, 807, 42–55. https://doi.org/10.1016/j.tcs.2019.06.031
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2246 | OA
Grinshpun, A., Phalitnonkiat, P., Rubin, S., & Tarfulea, A. (2014). Alternating traps in Muller and parity games. Theoretical Computer Science, 521, 73–91. https://doi.org/10.1016/j.tcs.2013.11.032
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

issn=03043975

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed